| Catalog Number |
109.321 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they're distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia 2.Absence of a recurrent peri-implant infection with suppuration 3.Absence of implant mobility 4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in fdi 26.Details of surgery: sinus augmentation.On (b)(6) 2018, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in fdi 26.Details of surgery: sinus augmentation.On (b)(6) 2018, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing
information and / or product from the customer.Our manufacturing
q-system assures that production and process controls are in place to
ensure that batches confirm to the applicable specifications before they
are distributed.The non-integration of an endosseous dental implant during the healing
phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2013, koldsland et al.2009).Based on clinical studies about 1-3% of
the implants fail within the first year after implantation (ganeles et
al.2008).Implants may have to be removed in case one or more of the implant
success criteria are not met.Implant success criteria according to buser et al.(1991) are:
1.Absence of persistent subjective complaints such as pain, foreign
body sensation and /or dysesthesia
2.Absence of a recurrent peri-implant infection with suppuration
3.Absence of implant mobility
4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early
failure rate associated with its dental implants is below the expected
failure rate for this treatment as published in the scientific
literature.Non-fatal serious injury or device malfunction stored due to covid 19
pandemic in accordance with fda guidance "postmarketing adverse event
reporting for medical products and dietary supplements during a
pandemic" published may 2020.